Norvasc & Acne

Have you experienced any acne related side effects from using Norvasc? If so, please tell us about them below.

1 Reply to “Norvasc & Acne”

  1. Hello,

    I was diagnosed with hereditary high blood pressure when I was 18, so I was still a high school senior. Before then I had the typical acne that many teenagers get. This continued into college and today I am 28 years old and still have acne and poor skin. I’ve used countless products to varying success, but never really “got rid” of the problem. Recently I’ve been taking more of a holistic approach to the problem and discovered that I may have some form of Candida yeast overgrowth. I took and failed the so called “spit test” that can be a good sign of Candidiasis. So I’m thinking maybe this is the cause of my skin problems. However now that I think more about it, I’m wondering if my blood pressure medication has something to do with it. Perhaps it’s weakened my immune system or something and therefore caused the Candida overgrowth which then in turn caused skin problems. I haven’t read any definite proof of this anywhere so I’m looking for some direction. Hopefully someone is still researching this topic.

    Thanks,

    Dave

Leave a Reply

Your email address will not be published.